MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 FRENCH SILASTIC, 22CH, 30ML; SILASTIC FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 FRENCH SILASTIC, 22CH, 30ML; SILASTIC FOLEY CATHETER
Model Number 33422
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the rubber was cracking around the male end that connects to the urinary bag.
 
Additional Manufacturer Narrative
Received 1 unopened silastic foley catheter.The reported event was confirmed as use related.The sample was examined and found what may be evidence of ozone damage.Factors which may contribute to this problem are storage in excessive heat or cold, or storage near fluorescent lighting, electric motors or ozone generating equipment (i.E., x-ray equipment).For this reason, latex products should not be stored in close proximity to any of these electrical devices or equipment.Such products should be stored in their original cartons with the end flaps closed, away from direct lighting and extreme temperatures and should be rotated to ensure that the oldest products are used first.The reported condition could not be attributed to a manufacturing-related process.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
 
Event or Problem Description

Brand Name
FRENCH SILASTIC, 22CH, 30ML
Common Device Name
SILASTIC FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6512251
Report Number1018233-2017-01967
Device Sequence Number739274
Product Code EZL
UDI-Device Identifier00801741020018
UDI-Public(01)00801741020018
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number33422
Device Catalogue Number33422
Device Lot NumberLN3137
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2017
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date04/21/2017
Supplement Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1